American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Xuehua Chen. An improvement on eigenfunction restriction estimates for compact boundaryless Riemannian manifolds with nonpositive sectional curvature. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Isaac Pesenson. Erratum to ``Sampling in Paley-Wiener spaces on combinatorial graphs''. Trans. Amer. Math. Soc. 361 (2009) 3951-3951. MR 2491907.
Abstract, references, and article information   
View Article: PDF

[3] Isaac Pesenson. Sampling in Paley-Wiener spaces on combinatorial graphs. Trans. Amer. Math. Soc. 360 (2008) 5603-5627. MR 2415088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kasso A. Okoudjou, Laurent Saloff-Coste and Alexander Teplyaev. Weak uncertainty principle for fractals, graphs and metric measure spaces. Trans. Amer. Math. Soc. 360 (2008) 3857-3873. MR 2386249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John J. Benedetto and Alexander M. Powell. A $(p,q)$ version of Bourgain's theorem. Trans. Amer. Math. Soc. 358 (2006) 2489-2505. MR 2204041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael Frank, Vern I. Paulsen and Terry R. Tiballi. Symmetric approximation of frames and bases in Hilbert spaces. Trans. Amer. Math. Soc. 354 (2002) 777-793. MR 1862567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Qingtang Jiang. Wavelet transform and orthogonal decomposition of space $L^2$ on the Cartan domain $BDI(q=2)$ . Trans. Amer. Math. Soc. 349 (1997) 2049-2068. MR 1373641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Josip Globevnik. Testing analyticity on rotation invariant families of curves . Trans. Amer. Math. Soc. 306 (1988) 401-410. MR 927697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ka Sing Lau and Jonathan K. Lee. On generalized harmonic analysis . Trans. Amer. Math. Soc. 259 (1980) 75-97. MR 561824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1